BibTeX record journals/jacm/LuiM94

download as .bib file

@article{DBLP:journals/jacm/LuiM94,
  author    = {John C. S. Lui and
               Richard R. Muntz},
  title     = {Computing Bounds on Steady State Availability of Repairable Computer
               Systems},
  journal   = {J. {ACM}},
  volume    = {41},
  number    = {4},
  pages     = {676--707},
  year      = {1994},
  url       = {http://doi.acm.org/10.1145/179812.179848},
  doi       = {10.1145/179812.179848},
  timestamp = {Thu, 20 Nov 2003 12:28:15 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/LuiM94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}